# SDR R61A2019100391050

- Difficulty date: September 17, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 39,828 hours, 24,674 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 17031036021
- Condition: Gouged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LEADING EDGE GOUGED NEAR SLAT TRACK #8, L/E RIBS 32-34. GOUGE FOUND TO BE OUT OF LIMITS IAW SRM 57-49-01 AD01, REPAIRED AREA IAW SRM 57-49-01.
